# SDR ASAA2023040442730

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 59,923 hours, 17,654 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/P A DISENGAGED AT CRUISE. IT WOULD NOT INITIALLY REENGAGE. AFTER TURNING BOTH F/D OFF AND USING THE DISENGAGE LEVER, WE WERE ABLE TO REENGAGE. GROUNDED - YES. RUN B737-800 FIM TASK 22-11 TASK 801. FMC INT FAULT REST & TEST A - FCC & A/P A OK REF FIM 22-11 TASK 801.
